# SDR CA080510002

- Difficulty date: January 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R22BETAII
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Worn
- Location: M/R Head
- Part time: 2,169 hours
- Component: Head, Robsin
- Component part number: A1541
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED A LATERAL VIBRATION HAD BEEN PROGRESSIVELY GETTING WORSE OVER THE PAST WEEK. UPON VISUAL INSP OF THE MAIN ROTOR HEAD THERE WAS A BLACK PASTE (SMOKING) AROUND ONE OF THE TEETER HINGE BEARINGS. AFTER REMOVING MAIN ROTOR HEAR IT WAS FOUND THAT THE THRUST WASHER HAD BEEN CHAFING THE OTBD FACE OF THE BEARING.  THE MAIN ROTOR HEAD WAS REMOVED AND REPLACED WITH A SERVICABLE HEAD. (TC NR 20080510002)
